# SDR XG3R088170

- Difficulty date: July 21, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N29LB
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3560
- Aircraft time: 402 hours
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: B1894522282A
- Part serial: 1013971
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLOCK IS INTERMITTENT.  REPLACED CLOCK.
